Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 70 No. 3 (2018)
Vol. 70 No. 3 (2018)
Published:
25.03.2018
Research articles
Irregular elliptic boundary-value problems and Hörmander spaces
A. V. Anop, T. M. Kasirenko, A. A. Murach
299-317
PDF (Ukrainian)
Polynomial inequalities in regions with interior zero angles in the Bergman space
F. G. Abdullayev, S. Balci, kyzy M. Imash
318-336
PDF
A problem for one class of pseudodifferential evolutionary equations multipoint in the time variable
A. P. Verezhak, V. V. Horodets’kyi, R. I. Petryshyn
337-355
PDF (Russian)
Criteria for the existence of an isolated solution of a nonlinear boundary-value problem
D. S. Dzhumabaev, S. M. Temesheva
356-365
PDF (Russian)
Bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces
V. F. Zhuravlev
366-378
PDF (Russian)
On moduli of smoothness with Jacobi weights
K. A. Kopotun, D. Leviatan, I. A. Shevchuk
379-403
PDF
Continuity in the parameter for the solutions of one-dimensional boundary-value problems for differential equations of higher orders in Slobodetsky spaces
H. O. Maslyuk, V. A. Mikhailets
404-411
PDF (Ukrainian)
Averaging of fuzzy systems
N. A. Perestyuk, N. V. Skripnik
412-428
PDF (Russian)
Approximate and information aspects of the numerical solution of unstable integral and pseudodifferential equations
E. V. Semenova, S. G. Solodkii
429-444
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians